# SDR FDEA201709282772

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B FWD HINGE (WING SIDE) ACTUATOR ATTACH O/B BORE CORROSION.  RH WING O/B FLAP I/B FWD HINGE (WING SIDE) ACTUATOR ATTACH O/B BORE (#8 HOLE)   REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-08 EXISTING HOLE: 1.224",   FINAL HOLE: 1.229", MAXIMUM ALLOWABLE HOLE: 1.220". OVERSIZED BUSHING FABRICATED BY   MACHINING AND INSTALLED AS PER EO # 1-5750-T0335622 PART 1 STEP 2D.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
